# SDR CA101129002

- Difficulty date: November 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,043 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED AN OVERWING EXIT DOOR INDICATION MESSAGE AFTER GETTING AIRBORNE.  THE AIRCRAFT WAS RETURNED TO POINT OF DEPARTURE AND MET BY MAINTENANCE.  FOUND LT EMERGENCY EXIT DOOR NOT STOWED PROPERLY.  EXIT DOOR HANDLE RE-STOWED.  INDICATION MSG CLEARED.
